On the inverse resonance problem for Jacobi operators—uniqueness and stability

Marletta, Marco, Naboko, Sergey, Shterenberg, R, Weikard, R (2012) On the inverse resonance problem for Jacobi operators—uniqueness and stability. Journal d'Analyse Mathématique, 117 (1). pp. 221-247. ISSN 1565-8538. (doi:10.1007/s11854-012-0020-8) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s11854-012-0020-8

Abstract

We estimate the difference of the coefficients of two Jacobi operators (from a certain class) from knowledge about their eigenvalues and resonances. More specifically, we prove that if eigenvalues and resonances of the two operators in a sufficiently large disk are respectively close, then the coefficients are close too. A uniqueness result for the inverse resonance problem follows as a corollary.

Item Type: Article
DOI/Identification number: 10.1007/s11854-012-0020-8
Additional information: number of additional authors: 3;
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Stewart Brownrigg
Date Deposited: 07 Mar 2014 00:05 UTC
Last Modified: 29 May 2019 12:25 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/40460 (The current URI for this page, for reference purposes)
  • Depositors only (login required):